Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 20, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Apr 1, 2021, 4:04 AM CDT. It took effect at Apr 1, 2021, 10:00 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2021, 4:04 AM CDT (09:04 UTC)
- In effect from
- Apr 1, 2021, 10:00 AM CDT
- Expired
- Apr 2, 2021, 1:00 PM CDT
- In force
- 27 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted.
044 WHUS74 KLIX 010904 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 404 AM CDT Thu Apr 1 2021 GMZ532-536-538-550-552-555-557-570-572-575-577-011715- /O.EXT.KLIX.GL.W.0003.000000T0000Z-210401T1800Z/ /O.NEW.KLIX.SC.Y.0020.210401T1800Z-210402T1800Z/ Mississippi Sound-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 404 AM CDT Thu Apr 1 2021 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT FRIDAY... * WHAT...For the Gale Warning, northeast winds 25 to 35 kt with gusts up to 45 kt and seas 8 to 13 ft. For the Small Craft Advisory, northeast winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...For the Gale Warning, until 1 PM CDT this afternoon. For the Small Craft Advisory, from 1 PM this afternoon to 1 PM CDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ530-534-011715- /O.CON.KLIX.GL.W.0003.000000T0000Z-210401T1500Z/ /O.NEW.KLIX.SC.Y.0020.210401T1500Z-210402T1500Z/ Lake Pontchartrain and Lake Maurepas-Lake Borgne- 404 AM CDT Thu Apr 1 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM CDT FRIDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Lake Pontchartrain and Lake Maurepas and Lake Borgne. * WHEN...For the Gale Warning, until 10 AM CDT this morning. For the Small Craft Advisory, from 10 AM this morning to 10 AM CDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
5 follow-up statements
175 WHUS74 KLIX 011706 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 1206 PM CDT Thu Apr 1 2021 GMZ532-536-538-550-552-555-557-570-572-575-577-020115- /O.CON.KLIX.GL.W.0003.000000T0000Z-210401T1800Z/ /O.CON.KLIX.SC.Y.0020.210401T1800Z-210402T1800Z/ Mississippi Sound-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 1206 PM CDT Thu Apr 1 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... * WHAT...For the Gale Warning, northeast winds 25 to 35 kt with gusts up to 45 kt and seas 8 to 13 ft. For the Small Craft Advisory, northeast winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...For the Gale Warning, until 1 PM CDT this afternoon. For the Small Craft Advisory, from 1 PM this afternoon to 1 PM CDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ530-534-020115- /O.CON.KLIX.SC.Y.0020.000000T0000Z-210402T1500Z/ Lake Pontchartrain and Lake Maurepas-Lake Borgne- 1206 PM CDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Lake Pontchartrain and Lake Maurepas and Lake Borgne. * WHEN...For the Gale Warning, until 10 AM CDT this morning. For the Small Craft Advisory, from 10 AM this morning to 10 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
216 WHUS74 KLIX 012024 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 324 PM CDT Thu Apr 1 2021 GMZ530-534-020430- /O.CON.KLIX.SC.Y.0020.000000T0000Z-210402T1500Z/ Lake Pontchartrain and Lake Maurepas-Lake Borgne- 324 PM CDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Lake Pontchartrain and Lake Maurepas and Lake Borgne. * WHEN...Till 10 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ532-536-538-550-552-555-557-570-572-575-577-020430- /O.CON.KLIX.SC.Y.0020.000000T0000Z-210402T1800Z/ Mississippi Sound-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 324 PM CDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...Till 1 PM CDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
103 WHUS74 KLIX 020326 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 1026 PM CDT Thu Apr 1 2021 GMZ530-534-021130- /O.CON.KLIX.SC.Y.0020.000000T0000Z-210402T1500Z/ Lake Pontchartrain and Lake Maurepas-Lake Borgne- 1026 PM CDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and waves 4 to 6 feet expected. * WHERE...Lake Pontchartrain and Lake Maurepas and Lake Borgne. * WHEN...Until 10 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ532-536-538-550-552-555-557-570-572-575-577-021130- /O.CON.KLIX.SC.Y.0020.000000T0000Z-210402T1800Z/ Mississippi Sound-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 1026 PM CDT Thu Apr 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... * WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 10 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 1 PM CDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
399 WHUS74 KLIX 020834 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 334 AM CDT Fri Apr 2 2021 GMZ530-534-021500- /O.CON.KLIX.SC.Y.0020.000000T0000Z-210402T1500Z/ Lake Pontchartrain and Lake Maurepas-Lake Borgne- 334 AM CDT Fri Apr 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and waves 3 to 6 feet expected. * WHERE...Lake Pontchartrain and Lake Maurepas and Lake Borgne. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ532-536-538-550-552-555-557-570-572-575-577-021645- /O.CON.KLIX.SC.Y.0020.000000T0000Z-210402T1800Z/ Mississippi Sound-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 334 AM CDT Fri Apr 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 10 ft expected. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 1 PM CDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
878 WHUS74 KLIX 021507 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 1007 AM CDT Fri Apr 2 2021 GMZ530-534-021615- /O.EXP.KLIX.SC.Y.0020.000000T0000Z-210402T1500Z/ Lake Pontchartrain and Lake Maurepas-Lake Borgne- 1007 AM CDT Fri Apr 2 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have fallen below advisory levels. Small craft should continue to exercise caution as winds of 15 to 20 knots will create choppy conditions. $$ GMZ532-536-538-550-552-555-557-570-572-575-577-021800- /O.CON.KLIX.SC.Y.0020.000000T0000Z-210402T1800Z/ Mississippi Sound-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 1007 AM CDT Fri Apr 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt. Waves of 3 to 5 feet in the sounds and seas of 5 to 7 feet in the open Gulf waters. * WHERE...All of the sounds and open Gulf waters. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 1, 12:23 AM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Apr 1, 12:23 AM CDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1223 AM CDT Thu Apr 1 2021
.AVIATION (6Z TAF Cycle)...
Main issue is now low cigs and winds as the cold front has pushed
through all sites. Low clouds will be an issue through the
evening but should begin to improve from northwest to southeast
after 6z. Otherwise the biggest issue will be winds over the next
12 hours. Very strong northwesterly to north- northwesterly winds
immediately behind the front will impact everyone but these winds
will be even stronger at NEW and MSY. Winds could gusts abv 40kts
for hours at NEW. Strong winds at NEW/MSY/ASD/GPT will likely
continue through the night even at the sfc precluding the mention
of LLWS however, BTR and MCB will carry that as winds at the sfc
will likely finally decouple during the early morning hours while
a couple hundred to around 1k ft winds will be near 40kts. /CAB/
&&
.PREV DISCUSSION... /issued 640 PM CDT Wed Mar 31 2021/
SHORT TERM...Cold front is just about through the entire area.
Temps have dropped into the mid 50s across portions of southwest MS
and adjacent LA parishes within 20 mins of passage today. There was
a quick increase in winds however, the main event with respect to
winds will begin to occur later this evening.
Main impacts in the forecast are again in the short term, winds
tonight and morning lows and possible frost Friday and Saturday
morning.
Tonight, winds will be the issue. Cold front is almost through SELA
now and moving into the coastal waters. By 2z winds are expected to
begin to increase across the CWA as CAA strengthens in the low
levels (LL) and 6hr sfc pressure rises on the order of 6-9mb from 2z
through 8z occur over much of the area. The strong pressure rises
alone will promote moderate to strong sfc winds. Looking abv the
sfc, winds still look to become unidirectional from the sfc to
around and maybe just abv h925 where most models are suggesting
sustained winds of around 40kts. That along with the strong CAA in
the LL should promote very good mixing to get these stronger h925
winds down as occasional if not frequent gusts (especially along the
southshore). Current wind advisory area still looks good for the
most part but given the sfc pressure rises expected near BTR along
with all of the elevated roadways there along with meshing better
with LCH's wind advisory, we have brought the wind advisory all the
way down I-10
Winds will begin to relax just before sunrise over most of the land
areas. Obviously locations near the coasts will still have good
mixing allowing for stronger winds to continue into the late morning
hours but wind advisory conditions should be done for much if not
all of the region around or shortly after sunrise.
Next problem is morning lows, tonight will be chilly but it will not
be the coldest night and typically isn't unless it is a strong
Arctic airmass that comes through much earlier in the day. As for
tomorrow night and Friday night there could be a few locations that
may test the freezing mark. High pressure will set up north Thursday
night and to the northeast Friday night. The set-up Thursday night
is generally our coldest night for much of the area (2nd night low).
We are tempted to bring a few of the usual cold site to freezing
however there is a chance that winds may still be in the 20-25 kt
range at h925 (about 2500 ft abv the sfc). That is pretty strong in
the LL and thus radiational cooling conditions will not be optimal.
Winds will decouple for the most part but just the tiny bit of
mixing can really hurt radiational cooling. With that will stay just
abv freezing but bring much of the area along and north of the 10/12
corridor into the mid 30s. Now even though freezing is not expected
at this time Friday morning, frost is. Winds at the sfc should
decouple and given the clear skies there will likely be areas to
widespread frost. Friday night there will be some small changes but
this may be the best night for a few other locations to touch
freezing. With the sfc high to the northeast, cold air drainage in
our two drainage areas has a bigger impact. Winds will be light and
skies should still be clear which would suggest optimal radiational
cooling conditions but, yes a but of course, it looks like the LL
temps will already be moderating and that usually is a negative.
Overall stuck close to the NBM with the exception of ASD and PQL
where we usually overachieve on the overnight cooling in this setup.
Ahhh one other issues and it is more of a fire weather issue will be
min RH values the next few days. Typically with these strong and
slightly out of season cold fronts we underestimate the amount of
dry air behind the front and warming the next few days. A few degree
in the opposite direction with dewpoints and sfc temps can lead to a
rather large drop in RH values. We did use the NBM10% prob dewpoints
and this seemed to really work well with that thought process. With
that min RH values could range from the lower 20s to lower 30s over
the area the next few days. Honestly it wouldn't be a surprise if it
is actually lower than our current forecast. /CAB/
LONG TERM...The rest of the forecast is quiet. Everything
appears to be converging on a dry pattern with weak northwest flow
over the area well into next week. Rain looks hard to come by even
with any little impulse that comes across the region and that is
because we just never get to recover. Try to enjoy it as late Spring
an SUMMER (dreaded Summer heat and humidity) is right around the
corner. /CAB/
AVIATION...00z TAF Package...Main issue is now low cigs and winds
as the cold front has pushed through all sites. Low clouds will be
an issue through the evening but should begin to improve from
northwest to southeast after 6z. Otherwise the biggest issue will be
winds over the next 12 hours. Very strong northwesterly to north-
northwesterly winds immediately behind the front will impact
everyone but these winds will be even stronger at NEW and MSY. Winds
could gusts abv 40kts for hours at NEW. Strong winds at
NEW/MSY/ASD/GPT will likely continue through the night even at the
sfc precluding the mention of LLWS however, BTR and MCB will carry
that as winds at the sfc will likely finally decouple during the
early morning hours while a couple hundred to around 1k ft winds
will be near 40kts. /CAB/
MARINE...A Gale Warning remains in effect for all waters for
sustained winds of 20-35kts and frequent gusts greater than 40 kts.
The cold front has already begun to enter the coastal waters but the
winds aren't expected to respond till later this evening and likely
continue through tomorrow night. Winds will relax some and the Gale
will have to be lowered to a Small Craft Advisory. Seas in the outer
waters are still expected to ramp up quickly especially since there
were no preceding strong onshore winds and no swell generated. The
outer waters could see wave heights of 8-12 feet overnight. Winds
and seas will finally relax during the day Friday and all flags
should be allowed to expire. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 59 33 60 35 / 0 0 0 0
BTR 61 36 62 38 / 0 0 0 0
ASD 62 34 62 35 / 0 0 0 0
MSY 62 43 60 46 / 0 0 0 0
GPT 62 37 61 40 / 0 0 0 0
PQL 61 34 62 36 / 0 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 8 AM CDT this morning for LAZ046>050-056>061-
063>070-072-075>078.
GM...Gale Warning until 10 AM CDT this morning for GMZ530-532-534-536-
538-550-552-555-557-570-572-575-577.
MS...Wind Advisory until 8 AM CDT this morning for MSZ080>082.
GM...Gale Warning until 10 AM CDT this morning for GMZ532-534-536-538-
550-552-555-557-570-572-575-577.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 11:44 AM CDT | Wind Advisory | LIX | Assumption, Orleans, Saint Bernard, Saint James, Saint John the Baptist, Saint Tammany | 5 hr |
| Apr 1, 3:23 PM CDT | Frost Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena and 6 more | 17 hr |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.